# SDR C2XA11TY025

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 14,020 hours, 8,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER LT FUSELAGE I & II SUSTAINED DAMAGE FROM A TUG DURING GROUND OPERATIONS. THE DAMAGE AFFECTED THREE SKIN PANELS AND SOME UNDERLYING STRUCTURAL ELEMENTS. THE DAMAGE IS LOCATED BETWEEN FRAMES 12A AND 22.  REMOVED AND REPLACED LOWER SKIN FROM FRAMES 13-24 STR 19L -18R.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER AT FRM 12A-13 BETWEEN STR 18L-19L AND AT FRM 20 BETWEEN STR 21R-19L.  RE-CONTOURED REMAINING DENT BETWEEN FRM 15-16 AND STR 18L-19L.  FRAME 20 DAMAGED BETWEEN STR 21R-19L REPAIRED AND RE-INSTALLED LOWER SECTION OF FRAME.  PERFORMED RVSM MAPPING.  REPAIR C/W IAW EC5330-02378.
